# SDR DL767050317

- Difficulty date: June 3, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 68,631 hours, 33,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION WAS FOUND AT SEVERAL LOCATIONS ALONG STRINGER 38R AND 39R AF FS 434.  THE DAMAGE TO THE BUTT SPLICE STRIP WAS BLENDED AND HFEC INSPECTED.  SKIN DAMAGE WAS REPAIRED PER THE SRM 53-00-01 FIG 201.  INFORMATION WAS PROVIDED TO BOEING AND BOEING APPROVED THE REPAIR VIA 8100-9 FORM.
